# SDR CHQA200900258

- Difficulty date: December 7, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 22,343 hours, 16,419 cycles
- Engine: Allsn AE3007A
- Engine time: 22,093 hours, 16,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AFT CEILING EMERGENCY LIGHT WAS FOUND TO BE INOP.  MAINTENANCE REPLACED THE LAMP PER EMB AMM 33-50-08 AND THE LIGHT OPERATED NORMALLY.
